# SDR F3LA97149

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8548658103
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  UPON ROTATION, FLIGHT CREW REPORTED LOSS OF 'A' SYSTEM HYDRAULI CS AND DECLARED AN EMERGENCY.  AIRCRAFT LEFT RUNWAY UPON LANDING AND GOT STUCK IN THE MUD.  PASSENGERS WERE EVACUATED.  REPLACED NR 2 ENGINE HYDRAULIC PRESSURE LINE IN PYLON AND BOTH ENGINE HYDRAULIC PUMPS PERFORMED REQUIRED INSPECTIONS PER MM AND SYSTEM CHECKED OK.  (M)
